# SDR AU981145

- Difficulty date: September 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF*
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Overspeed
- Location: Lt Prop
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT PROPELLER SUSPECT OVERSPEED BEYOND 112 PERCENT.
